Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Isotopies in $ 3$-manifolds


Author: J. M. Kister
Journal: Trans. Amer. Math. Soc. 97 (1960), 213-224
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0120628-5
MathSciNet review: 0120628
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. Alexander, On the deformation of an n-cell, Proc. Nat. Acad. Sci. U.S.A. vol. 9 (1923) pp. 406-407.
  • [2] R. H. Bing, Locally tame sets are tame, Ann. of Math. vol. 59 (1954) pp. 145-158. MR 0061377 (15:816d)
  • [3] E. Dyer and M.-E. Hamstrom, Regular mappings and the space of homeomorphisms on a 2-manifold, Duke Math. J. vol. 25 (1958) pp. 521-531. MR 0096202 (20:2695)
  • [4] G. M. Fisher, On the group of all homeomorphisms of a manifold, Trans. Amer. Math Soc. vol. 97 (1960) pp. 193-212. MR 0117712 (22:8487)
  • [5] M.-E. Hamstrom, Regular mappings and the space of homeomorphisms on a 3-manifold, Abstract 564-39. Notices Amer. Math. Soc. vol. 6 (1959) p. 783.
  • [6] J. M. Kister, Small isotopies in Euclidean spaces and 3-manifolds, Bull. Amer. Math. Soc. vol. 65 (1959) pp. 371-373. MR 0107232 (21:5957)
  • [7] H. Kneser, Die Deformationssätze der einfach zusammenhängenden Flächen, Math. Z. vol. 25 (1926) pp. 362-372. MR 1544816
  • [8] E. E. Moise, Affine structures in 3-manifolds, III. Tubular neighborhoods of linear graphs, Ann. of Math. vol. 55 (1952) pp. 203-214. MR 0046643 (13:765b)
  • [9] -, Affine structures in 3-manifolds, VIII. Invariance of knot types, local tame imbedding, Ann. of Math. vol. 59 (1954) pp. 159-170. MR 0061822 (15:889g)
  • [10] J. H. Roberts, Local arcwise connectivity in the space $ {H^n}$ of homeomorphisms of $ {S^n}$ onto itself, Summary of Lectures, Summer Institute on Set Theoretic Topology, Madison, Wisconsin, 1955, p. 100.
  • [11] D. E. Sanderson, Isotopy in 3-manifolds, II. Fitting homeomorphisms by isotopy, Duke Math. J. vol. 26 (1959) pp. 387-396. MR 0107231 (21:5956)
  • [12] -, Isotopy in 3-manifolds, III. Connectivity of spaces of homeomorphisms, Proc. Amer. Math. Soc. vol. 11 (1960) pp. 171-176. MR 0112128 (22:2986)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0120628-5
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society